We study a nonlocal Venttsel' problem in a nonconvex bounded domain with a Koch-type boundary. Regularity results of the strict solution are proved in weighted Sobolev spaces. The numerical approximation of the problem is carried out, and optimal a priori error estimates are obtained.
2019, MATHEMATICAL METHODS IN THE APPLIED SCIENCES, Pages 4712-4733 (volume: 42)
Nonlocal Venttsel' diffusion in fractal‐type domains: Regularity results and numerical approximation (01a Articolo in rivista)
Cefalo Massimo, Creo Simone, Lancia Maria Rosaria, Vernole Paola
Gruppo di ricerca: Robotics